MathSciNet Relay Station
MathSciNet bibliographic data
MR1348152 (98d:08001) 08A05 (08A40 08B99)
Kearnes, Keith A.; Kiss, Emil W.; Valeriote, Matthew A. Minimal sets and varieties. Trans. Amer. Math. Soc. 350 (1998), no. 1, 1–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement